# SDR SWAA2023081575971

- Difficulty date: July 6, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SERVICE DOOR MOP SILL BS 294-334 RBL 58 WL 208.<[01] VERIFIED APPLICABILITY OF SRM 53-10-15-1A-1 ALLOWABLE DAMAGE 2;[02] BLENDED AND REMOVED CORROSION DAMAGE FROM FWD SERVICE DOOR MOP SILL FROM BS294 TO BS334 RBL 58 WL 208 REMOVED .027 FROM ORIGINAL .080 OUT OF LIMITS IAW SRM 53-10-15-1A-1 STEPS 2; 3 AND 4 FIG 103 (L) USING CALIPER PER2242 CAL DUE 01/2024 AND DIAL DEPTH GAGE ATS ID ATS2678 CAL DUE 05/2024;[03] UPDATED MEASUREMENT TABLE AND COMPLETED STEP 1;[04] STEP 2 COMPLETE;[05] CORRECTED STEP 1;[06] REMOVED ON FWD SERVICE DOOR MOP SILL BS 294-334 RBL 58 WL 208 I.A.W SRM 51-40-02-0G-0;[07] COMPLETED STEP 4 PARTIAL UPDATE STEPS 5 AND 6;[08] REMOVED FWD SERVICE DOOR MOP SILL BETWEEN BS259.5 TO BS 360 WL208 FOUND OUT OF LIMITS AND INSTALLED NEW FWD SERVICE DOOR MOP SILL BETWEEN BS259.5 TO BS 360 WL208 IAW SRM 51-40-02-0G-0 AND DWG 141A8310. VERIFIED ALL STEPS COMPLETED.;[09] VERIFIED CORRECTIVE ACTION STEP 8.;[10] JOB TASK IS ACCOMPLISHED.;[11] VERIFIED MEASUREMENTS.
